Network rewiring models

File Description SizeFormat 
0707.3783v1.pdfAccepted version1 MBAdobe PDFView/Open
Title: Network rewiring models
Authors: Evans, TS
Plato, ADK
Item Type: Journal Article
Issue Date: 1-Jun-2008
URI: http://hdl.handle.net/10044/1/10198
DOI: http://dx.doi.org/10.3934/nhm.2008.3.221
ISSN: 1556-1801
Publisher: AMER INST MATHEMATICAL SCIENCES
Start Page: 221
End Page: 238
Journal / Book Title: NETWORKS AND HETEROGENEOUS MEDIA
Volume: 3
Issue: 2
Copyright Statement: © 2008 American Institute of Mathematical Sciences
Conference Place: Dresden, GERMANY
Appears in Collections:Theoretical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx